# SDR SWAA2014012024279

- Difficulty date: December 28, 2013
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 66,401 hours, 62,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6547959
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT STRAP CRACKED AT BS 749.3 BETWEEN STRINGER 23R TO STRINGER 25R.  R & R STRAP IAW SRM & DRAWING.
